# SDR SWAA2013051315956

- Difficulty date: May 11, 2013
- Submitted: May 14, 2013
- Operation: Air carrier
- Aircraft: N947WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36924
- Aircraft time: 10,585 hours, 6,284 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT EXTERNAL EMERGENCY LIGHT JUST AFT OF FLAPS INOP.  RELAMPED PER MM.
